Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 5(227), Pages 167–168 (Mi umn3913)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On $\delta$-metrizable and stratifiable spaces

Yu. Kh. Bregman


Full text: PDF file (127 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:5, 161

Bibliographic databases:

MSC: 54E20, 54E35, 54C30
Received: 10.03.1982

Citation: Yu. Kh. Bregman, “On $\delta$-metrizable and stratifiable spaces”, Uspekhi Mat. Nauk, 37:5(227) (1982), 167–168; Russian Math. Surveys, 37:5 (1982), 161

Citation in format AMSBIB
\Bibitem{Bre82}
\by Yu.~Kh.~Bregman
\paper On $\delta$-metrizable and stratifiable spaces
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 5(227)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn3913}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=676619}
\zmath{https://zbmath.org/?q=an:0523.54019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37R.161B}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 5
\pages 161
\crossref{https://doi.org/10.1070/RM1982v037n05ABEH004018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RJ36700007}


Linking options:
  • http://mi.mathnet.ru/eng/umn3913
  • http://mi.mathnet.ru/eng/umn/v37/i5/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:168
    Full text:82
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022